# SDR UALA2011030901148

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 57,130 hours, 8,313 cycles
- Engine: Pwa PW40903
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L UPPER HINGE ASSY CLEVIS ATTACH FTNG SHEARED OFF AT FRAME ATTACH 4 BOLTS, 3 HOLES ELONGATED.  INBD UPPER HOLE GOUGED AND EXTRUDED.  REMOVED SHEARED BOLTS BLENDED STRESS RISERS.  ACCOMPLISHED HFEC INSPECTION PER NDTM.  REPLACED NR 1 LT DOORWAY HINGE FITTINGS.  UPPER FITTING HOLES WERE FREEZE PLUG REPAIRED PER SRM REF UA-EVA 80646.
